# SDR AALA202502268239

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 38,571 hours, 16,640 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D LOCATED AT (LEFT AFT) DOOR IS STUCK.  DOOR WILL NOT OPEN. ADJUSTED DOOR HINGE ON LAVATORY-D DOOR. PER CMM 25-40-64. OPERTIONAL CHECK GOOD.
